# SDR USAA2011122700034

- Difficulty date: December 24, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 36,029 hours, 15,920 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3017974020
- Part serial: YA0065745
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 24,760 hours, 17,618 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, AND POSSIBLY DURING POWER CHANGE OVER, NR 2 ENGINE FAILURE ECAM MESSAGE WITH AUTO SHUTDOWN OF NR 2 ENGINE.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE HYDRO-MECHANICAL UNIT AND FUEL PUMP/FILTER ASSEMBLY IAW AIRBUS MAINTENANCE MANUAL 73-11-10 & 73-21-10.
